MathSciNet Relay Station
MathSciNet bibliographic data
MR485164 (58 #5018) 02B20
Garavaglia, Steven Relative strength of Malitz quantifiers. Notre Dame J. Formal Logic 19 (1978), no. 3, 495–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement